Last week I wrote that I had a mixed episode.Some of you suggested an anti-anxiety med.I saw my doctor this morning and she is going to wean me off the Abilify and start me on 50 mg Seroquel starting tonight.She agreed with me that it was the Abilify that more than likely was causing the problem.My dad was bipolar,and he did really well on Seroquel,so I should too.I'm looking forward to a good night's sleep tonight.Thanks to all of you who showed your concern.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...